# SDR EE4Y20111005012

- Difficulty date: October 5, 2011
- Submitted: October 5, 2011
- Operation: Air carrier
- Aircraft: N733TW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22732
- Aircraft time: 73,218 hours, 79,758 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654659541
- Condition: Corroded
- Location: Bs 727a S21-22l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT BS 727A FRAME WITH SHEAR TIE CORRODED BETWEEN S-21L AND S-22L.  THE PART CORRODED WAS REPLACED, WO Z10226, ITEM 1-77.
